Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sharp shooting pains, sharp pain in vagina. Cervical leep procedure done, Strep infection. Suggestion?

hi, I had the cervical leep procedure done 5 weeks ago, I stopped bleeding a littlebiver 3 weeks ago and was also treated for a strep infection down there 2 weeks ago.
I still have sharp shooting pains and also it feels like its pulling when I walk? all feels normal down there and I have had intercorse a few days ago with no after bleeding.. any advice for the sharp pains that stop me in my track, literally feels like a knife up my vagina.
Thank you
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am.

The presentation described by you could be due to a few most likely reasons, a pelvic inflammatory disease, infection or scar tissue from the surgery. I would first advice you to avoid all forms of sexual contqct and go ahead with a physical examination and a transvaginal ultrasound examination (TVS).

Hope this helps.

Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor